Birth control

Patient

Q: Okay, i have been taken the depo shot the past two years. I recently have gotten off of it in september. now during the depo i never really recieved a period, maybe once twice, a dark brownish blood discharge spotting but since ive recently been off ive been bleeding for the month and a week now, its been heavy and light and that brownish red. ive also remember having sex before this happened and ive also bleed after sex. but since this month with bleeding, i have horrible back pain some days and sometimes i get a sharp pain in my pelvic area. now i havent had sex since the bleeding started but im a little concered if the depo had anything to do with it or if it may concern something else.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews